Generalized projections onto convex sets

Orizon Ferreira, Sandor Nemeth

Research output: Contribution to journalArticle

4 Citations (Scopus)


This paper introduces the notion of projection onto a closed convex set associated with a convex function. Several properties of the usual projection are extended to this setting. In particular, a generalization of Moreau's decomposition theorem about projecting onto closed convex cones is given. Several examples of distances and the corresponding generalized projections associated to particular convex functions are presented.
Original languageEnglish
Pages (from-to)831-842
Number of pages12
JournalJournal of Global Optimization
Issue number4
Publication statusPublished - 1 Apr 2012


Dive into the research topics of 'Generalized projections onto convex sets'. Together they form a unique fingerprint.

Cite this